# SDR DHL2005782501

- Difficulty date: March 10, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NR 4 SLAT SKIN AT I/B UP STOP BLOCK FASTENER.  STOP DRILLED CRACK AT NR 4 SLAT SKIN AT I/B UPSTOP IAW B727 SRM 51-10-1.  ACCOMPLISHED 727 HFEC INSPECTION 51-00-00 CRACK CONTIMENT CONFIRMED.  FABRICATED REPAIR DOUBLER MAT USED 2024-T3 .80 DIMENSION 11 INCHES BY 5 INCHES PO NR 9001811 IAW B727 SRM 57-50-3 FIG 1.  TREATED ALODINED AT DOUBLER REPAIR IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 57-50-3 FIG 1 AND 57-50-2.
